Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pregnant. Took lots of cytotec pills. Started light bleeding. Has medical abortion attempt failed?

hi i am 34 years old and 4 weeks pregnant. i took 8 200mg cytotec pills all at once yesterday at 10.30am. i swallowed 4 pillls and placed the other 4 in my vagina . at 7pm yesterday i started bleeding but ony when i go to bathroom, nothing on my pad. The bleeding is not heavy, more like 2nd day of my period. it is 12.30 pm today and i did not get my period and very light bleeding when i pee. has my medical abortion attempt failed? should i take more cytotec?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
Taking only cytotec that too without a medical supervision is dangerous. It must be accompanied with mifepristone for the fetus to detach from the uterus. Such kind of self medication may cause serious pain abdomen and bleeding.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor